홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2000 / vol.3 / no.1)
A Realization of Symmetric Geodesics Derived From Sym$(2, Bbb{R})$ as Knots in $S^2 times S^1$
Chan-Young Park
Pages. 43-50     



The purpose of this talk to report some recent results, joint work
with S. Y. Lee and Y. Lim, (i) on the classification of closed
geodesics and symmetric geodesics on the real conformal
compactification of the space Sym$(n, Bbb{R})$ of all $n imes
n$ real symmetric matrices ([8]), (ii) on the realization of
closed geodesics on the real conformal compactification of the
space Sym$(2, Bbb{R})$ as knots or 2-component links in $S^2
imes S^1$ ([9]) and (iii) on the classification of these knots
or links as certain types of symmetries of period 2([9]).



1. Introduction 2. Geodesics on the conformal compactification of Sym$(n, Bbb{R})$ 3. Closed geodesics in Shilov boundary $sum_2$ 4. Covering links of the closed geodesics



geodesic, symmetric matrix, Shilov boundary, 2-periodic knot



32M15, 53C35, 57M25